# SDR DBCA2014031300001

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N250CM
- Make and model: Cessna 680SOV
- Aircraft serial: 6800170
- Aircraft time: 2,579 hours, 1,819 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Part time: 2,579 hours, 1,824 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, THE LANDING GEAR WOULD NOT RETRACT,  ACCOMPANIED BY WOW MISCOMPARE MESSAGE.  CREW RETURNED TO DEPARTURE,  LANDING UNEVENTFUL.   REPLACED PACKING IN NOSE GEAR STRUT, OPERATIONS CHECKED GOOD.
